Allograft coronary artery thrombosis: a case report of early cardiac allograft left ventricular myocardial infarction.

Sergio A. Torres, Omar Cheema, Dipan J. Shah, Guillermo Torre-Amione, Jerry D. Estep

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Cardiac allograft dysfunction is a major cause of morbidity and mortality in the early post-transplantation period. This is a critical condition that requires prompt diagnosis and management. We present the case of a 57-year-old man with ischemic cardiomyopathy who underwent cardiac transplantation and developed a rare case of coronary artery thrombosis in the setting of heparin-induced thrombocytopenia and thrombosis syndrome (HITTS) within the first 2 postoperative weeks. Transmural myocardial infarction (MI) was initially noted on cardiac magnetic resonance (CMR) imaging as regional left ventricular wall motion abnormalities and transmural hyperenhancement after gadolinium administration, prompting further evaluation of the coronary circulation with angiography.

Original languageEnglish (US)
Pages (from-to)46-48
Number of pages3
JournalMethodist DeBakey cardiovascular journal
Volume8
Issue number1
DOIs
StatePublished - Jan 2012

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Allograft coronary artery thrombosis: a case report of early cardiac allograft left ventricular myocardial infarction.'. Together they form a unique fingerprint.

Cite this